| Model Number |
453953 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no material or manufacturing related root cause could be determined.
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment of a moderately calcified lesion (90 percent stenosis degree) in a mildly tortuous part of the distal rca.After pre-dilation of the lesion, the affected device was introduced into the patients body but could not cross the lesion.During the advancement of the device, the wire and guiding catheter position were lost.A small wire perforation was noted.No further attempts to treat the lesion were performed.